# SDR WX0A2021112273880

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N324NV
- Make and model: Airbus A319-112
- Aircraft serial: 2709
- Aircraft time: 44,936 hours, 27,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 872170
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EPSU 12WL BATTERY FAILED DURING CAPACITY CHECK / REMOVED AND INSTALLED NEW EPSU 12WL IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A"
